Positive Entire Solutions of Semilinear Elliptic Equations.

Nobuyoshi Fukagai

Mathematische Annalen (1986)

  • Volume: 274, page 75-94
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Fukagai, Nobuyoshi. "Positive Entire Solutions of Semilinear Elliptic Equations.." Mathematische Annalen 274 (1986): 75-94. <http://eudml.org/doc/164088>.

@article{Fukagai1986,
author = {Fukagai, Nobuyoshi},
journal = {Mathematische Annalen},
keywords = {semilinear elliptic equations; existence; positive solutions; uniqueness},
pages = {75-94},
title = {Positive Entire Solutions of Semilinear Elliptic Equations.},
url = {http://eudml.org/doc/164088},
volume = {274},
year = {1986},
}

TY - JOUR
AU - Fukagai, Nobuyoshi
TI - Positive Entire Solutions of Semilinear Elliptic Equations.
JO - Mathematische Annalen
PY - 1986
VL - 274
SP - 75
EP - 94
KW - semilinear elliptic equations; existence; positive solutions; uniqueness
UR - http://eudml.org/doc/164088
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.